# SDR 08FDEA02114

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,521 hours, 17,091 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57111251200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING MARKS ON PICK UP FITTING GANTRY 5 LT, C 47 REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
